Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Repin, S; Sauter, S (2006). Functional a posteriori estimates for the reaction-diffusion problem. Comptes Rendus Mathematique, 343(5):349-354.

Full text not available from this repository.

View at publisher

Abstract

The Note is concerned with functional type a posteriori estimates for stationary reaction–diffusion problems. Functional a posteriori estimates are derived on purely functional grounds without using any type of the Galerkin orthogonality condition and special properties of approximation spaces. Therefore, they contain no mesh-dependent constants and provide guaranteed error bounds for any conforming approximation. Generalizations to non-conforming approximations are also possible. Estimates derived in the Note are equally efficient for the problems with constant reaction parameter and for those admitting a high variability of it in different parts of the domain. Such a robustness with respect to the reaction parameter is important because in applications the reaction parameter my often be large in one subdomain and almost zero in another one. It is shown that the a posteriori bounds obtained are directly computable and provide sharp error bounds.

Citations

15 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 20 Jan 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2006
Deposited On:20 Jan 2010 13:25
Last Modified:28 Nov 2013 01:04
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:10.1016/j.crma.2006.06.024

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page